# SDR SWAA2025081494262

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ACB STA-867 LBL-13'' FLOOR AREA.   REMOVED AND REPLACED ANGLE ACB STA 867 LBL 13 IAW SRM 51-40-02-0G-0; IAW SRM 51-40-05 AND DWG#149A8102 REV:-.
